Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Quasi boundary triples and semi-bounded self-adjoint extensions
Stockholm University, Faculty of Science, Department of Mathematics.ORCID iD: 0000-0003-1354-5387
2017 (English)In: Proceedings of the Royal Society of Edinburgh. Section A Mathematics, ISSN 0308-2105, E-ISSN 1473-7124, Vol. 147, no 5, p. 895-916Article in journal (Refereed) Published
Abstract [en]

In this note semi-bounded self-adjoint extensions of symmetric operators are investigated with the help of the abstract notion of quasi boundary triples and their Weyl functions. The main purpose is to provide new sufficient conditions on the parameters in the boundary space to induce self-adjoint realizations, and to relate the decay of the Weyl function to estimates on the lower bound of the spectrum. The abstract results are illustrated with uniformly elliptic second-order partial differential equations on domains with non-compact boundaries.

Place, publisher, year, edition, pages
2017. Vol. 147, no 5, p. 895-916
Keywords [en]
semi-bounded operator, boundary triple, Weyl function, elliptic differential operator, Dirichlet–Neumann map
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:su:diva-151769DOI: 10.1017/S0308210516000421OAI: oai:DiVA.org:su-151769DiVA, id: diva2:1175510
Note

The affiliation in the article for Jonathan Rohleder to Technische Universität Graz, Institut für Numerische Mathematik is wrong.

Available from: 2018-01-18 Created: 2018-01-18 Last updated: 2018-01-18Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Rohleder, Jonathan
By organisation
Department of Mathematics
In the same journal
Proceedings of the Royal Society of Edinburgh. Section A Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 27 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf